Doctors Lounge - Gynecology Answers
"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."
Forum Name: Gynecology
Question: Abnormal Bleeding and Phentermine
|nes1641 - Fri May 01, 2009 1:49 am|
I just started taking the yaz birth control pill about 2 and 1/2 months ago and everything was going perfectly then about a week ago I started bleeding very lightly black brown reddish blood and I also started on phentermine 18.5 mg a day . Could the phentermine be the reason I am bleeding about 2 weeks early and bleeding blackish blood. And if not then why am I bleeding two weeks early and why is it " weird " blood. Thanks
|Debbie Miller, RN - Fri May 01, 2009 12:58 pm|
This is called breakthrough or mid-cycle bleeding. It is very common and not a cause for concern. I have never heard of phentermine causing such a side effect and suspect this is just coincidental. The dark color just means it is old blood that for some reason was not eliminated with the last period. Nothing to worry about unless you get continual bleeding -then you should have it checked out.
|nes1641 - Mon May 04, 2009 3:06 am|
How long does this break through bleeding last because I have been bleeding for 2 weeks and does this breakthrough bleeding happen every month...???
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.